MathSciNet Relay Station
MathSciNet bibliographic data
MR2161255 (2006e:16055) 16U60 (16E50)
Vámos, Peter 2-good rings. Q. J. Math. 56 (2005), no. 3, 417–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement